# SDR FDEA202410291604

- Difficulty date: October 29, 2024
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N146FE
- Make and model: Boeing 767-3S2F
- Aircraft serial: 43551
- Aircraft time: 12,709 hours, 5,837 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T5869161
- Condition: Cracked
- Location: Zone 200
- Part time: 12,709 hours, 5,837 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO, STA 1263, BTW LBL 33 AND LBL 55, FLOOR PANEL WITH BROKEN FIBERS. MAIN DECK CARGO FLOOR PANEL 251MFF WAS REPAIRED IAW B767 SRM 53-00-50-2R PAR 4.B   FIGURE 201 SHEET 2 REV 90 AUG 15/2024
